# SDR SWIA2021071459488

- Difficulty date: March 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME SECTOR F.S. 320 CORRODED AND NEEDS TO BE REPLACED     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED PAX DOOR FRAME SECTOR AT FS320.00 IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-A01, 51-40-11-001-001-A01  REV 38B DATE 17DEC2020,  COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337, NO WEIGHT CHANGE, REFER TO CONTINUE CARD FOR WORK PERFORMED
